# SDR UPS07849988

- Difficulty date: June 8, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 HAT CHANNEL HEAVILY CORRODED IN MAIN CABIN SUBFLOOR AT L1 DOOR STA 30 LBL 50.  REMOVED HAT CHANNEL AT STA 30 LBL 50 IAW SRM 51-01-21.  FABRICATED AND INSTALLED REPLACEMENT HAT CHANNEL AT STA 30 LBL 50 IAW SRM DWG 3713239, AND SRM 51-01-20D.
